# SDR 2005FA0000462

- Difficulty date: March 16, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N655PE
- Make and model: Amd FALCON10
- Aircraft serial: 199
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS18525
- Condition: Broken
- Location: Mlg Wheel
- Part time: 176 cycles
- Component: Wheel
- Component part number: 5000400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN BOLT WAS NOTICED DURING A TIRE PRESSURE CHECK.  THE WHEEL COVER WAS REMOVED TO INVESTIGATE.  ALL TEN BOLTS WERE NDT`D BY PAG PARTICLE INSP AND 3 OTHER BOLTS WERE FOUND CRACKED.  PART CYCLES (LANDINGS) SINCE O/H IS 176 CSO. (K)
